# SDR CA140424007

- Difficulty date: April 13, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cessna 560XL
- Engine: Pwa PW545A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtemp
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

(CAN) AT ROTATION WITH BOTH ENGINES AT TAKEOFF POWER, THE CREW NOTICED THE LT ENGINE TEMPERATURE GO INTO RED CAUTION BAND.  THEY IMMEDIATELY PULLED BACK TO CRUISE POWER AND THE TEMPERATURE RETURNED TO NORMAL OPERATING RANGE.  THE ACFT RETURNED FOR A SAFE LANDING WITH EMERGENCY DECLARED. THE ANALYSIS OF DOWNLOADED ENGINE DATA SHOWED TEMPERATURE EXCEEDANCES WHICH REQUIRED NO MAINTENANCE ACTION IAW APPLICABLE MM.  THE ACFT WAS RETURNED TO SERVICE WITH RECOMMENDATION TO MONITOR ENGINE HOT SECTION CONDITION AND VERIFY FOR A BLEED AIR LEAK.
